<< Previous Issue Kyungpook Mathematical Journal (Vol. 47, No. 4) Next Issue >>
Kyungpook Mathematical Journal 2007 Vol. 47, No. 4, 455—608
 Original Articles 
Large Hydromagnetic Axisymmetric Instability of a Stream-ing Gas Cylinder Surrounded by Bounded Fluid with Non Uniform Field
Ahmed Elazab Radwan1, Mostafa Abdelrahman Elogail1, Nasser Elsaid Elazab2
Kyungpook Mathematical Journal 2007 Vol. 47, No. 4, 455—471
One-sided Prime Ideals in Semirings
Muhammad Shabir1, Muhammad Sohail Iqbal2
Kyungpook Mathematical Journal 2007 Vol. 47, No. 4, 473—480
The Cauchy Representation of Integrable and Tempered Boehmians
Deshna Loonker1, Pradeep Kumar Banerji2
Kyungpook Mathematical Journal 2007 Vol. 47, No. 4, 481—493
Fractional Derivative Associated with the Multivariable Polynomials
Vinod Bihari Lal Chaurasia, Ashok Singh Shekhawat
Kyungpook Mathematical Journal 2007 Vol. 47, No. 4, 495—500
Multiple Weakly Summing Multilinear Mappings and Polynomials
Sung Guen Kim
Kyungpook Mathematical Journal 2007 Vol. 47, No. 4, 501—517
A Study of Modified {mathversion{bold}$H$}-transform and Fractional Integral Operator
Kantesh Gupta
Kyungpook Mathematical Journal 2007 Vol. 47, No. 4, 519—527
A New Approach for the Derivation of a Discrete Approximation Formula on Uniform Grid for Harmonic Functions
Philsu Kim, Hyun Jung Choi, Soyoung Ahn
Kyungpook Mathematical Journal 2007 Vol. 47, No. 4, 529—548
Factor Algebras of Signed Brauer's Algebras
Chelliah Selvaraj
Kyungpook Mathematical Journal 2007 Vol. 47, No. 4, 549—568
Prior Estimates and Solutions of Boundary Value Problems for Higher-Order Nonlinear Finite Difference Equations
Yuji Liu
Kyungpook Mathematical Journal 2007 Vol. 47, No. 4, 569—578
Classiffcation of Ruled Surfaces with Non-degenerate Second Fundamental Forms in Lorentz-Minkowski 3-Spaces
Sunmi Jung1, Young Ho Kim1, Dae Won Yoon2
Kyungpook Mathematical Journal 2007 Vol. 47, No. 4, 579—593
Sagae-Tanabe Weighted Means and Reverse Inequalities
Eunkyung Ahn, Sejung Kim, Hosoo Lee, Yongdo Lim
Kyungpook Mathematical Journal 2007 Vol. 47, No. 4, 595—600
A Discrete Model of Brucellosis Happened in Korean Livestock Farms
Junpyo Park and Byul Nim Kim
Kyungpook Mathematical Journal 2007 Vol. 47, No. 4, 601—608

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd